Research Repository

Some Schwarz Type Inequalities for Sequences of Operators in Hilbert Spaces

Dragomir, Sever S (2006) Some Schwarz Type Inequalities for Sequences of Operators in Hilbert Spaces. Bulletin of the Australian Mathematical Society, 73 (1). pp. 17-26. ISSN 0004-9727

Full text for this resource is not available from the Research Repository.

Abstract

We give some inequalities of Cauchy-Bunyakovsky-Schwarz type for sequences of bounded linear operators in Hilbert spaces with applications.

Item Type: Article
Uncontrolled Keywords: ResPubID10931, Schwarz type inequalities, Hilbert spaces
Subjects: Faculty/School/Research Centre/Department > School of Engineering and Science
FOR Classification > 0199 Other Mathematical Sciences Information Systems
Related URLs:
Depositing User: VUIR
Date Deposited: 23 Apr 2012 04:02
Last Modified: 23 Apr 2012 04:02
URI: http://vuir.vu.edu.au/id/eprint/2955
ePrint Statistics: View download statistics for this item
Citations in Scopus: 3 - View on Scopus

Repository staff only

View Item View Item

Search Google Scholar